# SDR SIMA20131029015

- Difficulty date: October 29, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,285 hours, 31,495 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Nicked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S FLASHLIGHT WIRE ON A/C SIDE NICKED.  REPAIRED, SPLICED, COPILOTS FLASHLIGHT WIRES IAW 145 SWPM 20-21-00.  SEE NRTC 348783 FOR OPERATIONAL CHECK OF FLASHLIGHT.
